JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 3, Article 88
On an Inequality of V. Csiszár and T.F. Móri for Concave Functions of Two Variables

    Authors: Božidar Ivanković, Saichi Izumino, Josip E. Pecaric, Masaru Tominaga,  
    Keywords: Diaz-Metcalf inequality, Hölder's inequality, Hadamard's inequality, Petrović's inequality, Giaccardi's inequality.  
    Date Received: 27/09/06  
    Date Accepted: 21/04/07  
    Subject Codes:


    Editors: Iosif Pinelis,  

V. Csiszár and T.F. Móri gave an extension of Diaz-Metcalf's inequality for concave functions. In this paper, we show its restatement. As its applications we first give a reverse inequality of Hölder's inequality. Next we consider two variable versions of Hadamard, Petrović and Giaccardi inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login